67.9K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

bleeding on tamoxifen

7 REPLIES 7
angiepops
Member

Re: bleeding on tamoxifen

 hi olives,

I started bleeding, quite quick and heavy, had the 2 week fast track appointment and all is fine. Nothing they can find, checked for ovarian cancer and endometrial cancer. Panic over. I do have cysts tho which they are keeping an eye on. 8 weeks later, now, its just happened again. I'm guessing it's the new norm of periods on tamoxifen but I've got another follow up appointment in 6 weeks so not too worried. Hope all goes well for you. Xx

Olives
Member

Re: bleeding on tamoxifen

Hi.  I have been on tamoxifen for three years with few side effects.  Just experienced a slight bleed and went into panic mode.  Been referred for apt within two week limit for checks.  Having found and read this and other posts am hoping it's just a side effect of tamoxifen and nothing more sinister. If anyone has any more info would be grateful to hear.  Olives

CyclingMad
Member

Re: bleeding on tamoxifen

If it's unexpected bleeding, do go back and get checked.  It might be tamoxifen-related but it could be something unrelated.  Best to be safe.

angiepops
Member

Re: bleeding on tamoxifen

Hi, I've had biopsies for endometrial cancer and blood test for ovarian cancer, all clear but seem to be having yet another bleed. Not sure if I should go back and see if it's normal. Hi didi, how u doing, xx

Janem7
Member

Re: bleeding on tamoxifen

Hi. I've been in teva tamoxifen for over three years. I was given different brand, Genesis, a month ago. I started to bleed lightly after taking this new brand for five days. I'm still bleeding four weeks on. And I went back to normal brand after 10 days of the Genesis brand. I've been to GP and now got a referral to gynaecologist!!! Anyone else been through this?

 

lucy12
Member

Re: bleeding on tamoxifen

Hi

 

Yes, I've had several bleeds as well - some heavy, some light, some lasting for over a week, some for just a day or so. I also got it checked out and the gynae said the same as didi62's - she sees lots of women with abnormal bleeding on tamoxifen but generally it has no reason but needs checking just to be sure.

 

Lu x

didi62
Member

Re: bleeding on tamoxifen

Hi I have had bleeding whilst on tamoxifen too.I didn't have chemo but it stopped my regular periods immediately(was just 50 at dx).in last 2years have had 3bad bleeds,nothing for 8 months,2 days light bleeding in June and yesterday woke with very heavy bleed that just won't stop!

When have seen gynae have had 2 hysteroscopy and womb lining biopsy s.benign thankfully.also had polyps removed.Will now have to ring gp and get referred again.they normally do an ultrasound to check for thickening and polyps/fibroids.they have to investigate bleeding on tamoxifen due to the very slight risk of it causing other problems.one gynae lady doctor told me they see lots of women with odd bleeds on tamoxifen but usually nothing to worry about.Hope you get on ok. Didi 

runnerkb
Member

bleeding on tamoxifen

Hi

Wondering if anyone has experienced the same as me.  I've been on tamoxifen since beginning of June and all has been ok (apart from flushes sect which I expected).  Two weeks ago I started to experience what I thought was the beginning of a period.  Since then I have had a a very light bleed, more pink really but it's been every day and is more of a nuisance than anything.  I am seeing gynae on Tuesday to get checked.  I am 53 and was having regular periods before my diagnosis and had one during my second cycle of chemo then nothing till now.  Anyone experienced anything similar?